Alert archive / South Carolina / Areal Flood Warnings in 2013
Areal Flood Warning 2, NWS Columbia, SC
NWS Columbia, SC issued this areal flood warning at Jun 2, 2013, 11:46 PM EDT for Aiken County, Edgefield County, South Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2013, 11:46 PM EDT (03:46 UTC)
- Expired
- Jun 3, 2013, 2:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Aiken County, SC, Edgefield County, SC
The radar
The Columbia radar (KCAE), 71 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.8 hours before the alert went out and 320 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 660 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.5
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this areal flood warning went out at Jun 2, 10:34 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 2, 10:34 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 1034 PM EDT SUN JUN 2 2013 .SYNOPSIS... HIGH PRESSURE OFFSHORE WILL CIRCULATE MOIST AIR INTO THE FORECAST AREA AHEAD OF A COLD FRONT SLOWLY APPROACHES FROM THE WEST THROUGH MONDAY. THE FRONT WILL MOVE INTO THE AREA MONDAY NIGHT AND BE JUST OFF THE COAST TUESDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... TONIGHT...DEEP MOISTURE IS MOVING ACROSS THE REGION AS A WEAK SHORT WAVE PROGRESSES TO THE EAST. SHOWER AND THUNDERSTORM DEVELOPMENT CONTINUES FROM CAE TO THE NORTH AND SOUTHWEST TO NEAR AGS. STORMS APPEAR TO BE BELOW SEVERE LIMITS WITH VILS RUNNING 40-50. HAVE ISSUED SEVERAL SPS FOR STRONG STORMS FOR JUST ABOUT THE SAME LOCATION FOR THE LAST COUPLE OF HOURS. ACTIVITY IS MOVING SLOWLY EAST BUT DEVELOPMENT CONTINUES TO THE WEST WHICH IN TURN MOVES SLOWLY EAST IN TURN. HAVE INCLUDED A 40 PERCENT POP WELL EAST AND WELL WEST WITH A 100 PERCENT SWATHE IN BETWEEN RIGHT ACROSS THE MIDLANDS THROUGH MIDNIGHT. BEGIN TO MOVE ACTIVITY TO THE EAST BY 2 AM AND RETURN TO THE 40-60 PERCENT CHANCE FOR THE REMAINDER OF THE NIGHT. DEEP MOISTURE WITH PRECIPITABLE WATER AROUND 2 INCHES. EXPECT DECREASING INSTABILITY AFTER MIDNIGHT. POSSIBLE TRAINING AHEAD OF THE SLOW MOVING FRONT COULD SUPPORT HEAVY RAIN. USED THE WARMER TEMPERATURE GUIDANCE BECAUSE OF THE CLOUDINESS AND MIXING. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/... CONVERGENCE AHEAD OF THE SLOW MOVING FRONT SHOULD SUPPORT NUMEROUS SHOWERS AND THUNDERSTORMS MONDAY INTO MONDAY NIGHT. LEANED TOWARD THE HIGHER GUIDANCE POPS. HIGH PRECIPITABLE WATER AND POSSIBLE TRAINING MAY SUPPORT VERY HEAVY RAIN. THE NAM AND GFS SHOW THE FRONT AND MUCH OF THE ASSOCIATED MOISTURE SHIFTING EAST OF THE FORECAST AREA FOR TUESDAY SO EXPECT A DIMINISHED CHANCE OF SHOWERS. THE COOLER TEMPERATURE GUIDANCE MAY BE BETTER MONDAY BECAUSE OF CLOUDINESS AND NUMEROUS SHOWERS. THE WARM TEMPERATURE GUIDANCE MAY BE BETTER MONDAY NIGHT BECAUSE OF CLOUDINESS AND MIXING ASSOCIATED WITH THE FRONT. USED THE GUIDANCE CONSENSUS FOR THE TEMPERATURE TUESDAY. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... THE GFS AND ECMWF DISPLAY A MOISTURE INCREASE IN AN EASTERLY FLOW BEGINNING WEDNESDAY. THE MODELS HAVE NOT BEEN CONSISTENT WITH THE POSITION OF A TROUGH NEAR THE AREA BUT DO SHOW CONSIDERABLE MOISTURE DURING THE MEDIUM RAIN PERIOD. THE GFS ENSEMBLE MEANS INDICATE POPS AROUND 30 PERCENT THROUGH THE PERIOD. THE GFS AND ECMWF MOS INDICATE POPS OF 30 TO 50 PERCENT DURING THE PERIOD. && .AVIATION /03Z MONDAY THROUGH FRIDAY/... RADAR INDICATING A SLOW-MOVING LINE OF SHOWERS/STORMS OVER THE CENTRAL SC MIDLANDS. WITH FREQUENT LIGHTNING IN SOME OF THE EMBEDDED CELLS...WILL MENTION TSRA AT CAE AND CUB UNTIL AROUND 04Z. OTHERWISE WILL CONTINUE MENTION OF VCSH AT THE OTHER TAF SITES AND AMEND LATER IF/WHEN CONFIDENCE OF SUCH AFFECTING THE TERMINALS WARRANT. PRECIPITATION SHOULD SLOWLY DIMINISH INTO THE EARLY MORNING HOURS. A CONTINUED MOIST S TO SW LOW LEVEL FLOW TONIGHT EXPECTED TO PROMOTE STRATUS...AND POSSIBLY SOME RESTRICTIONS TO VSBYS LATE TONIGHT/EARLY MONDAY. LATEST MOS GUIDANCE INDICATING SUCH. WILL INCLUDE PERIOD OF IFR CIGS. POPS EXPECTED TO INCREASE MONDAY AS FRONT MOVES THROUGH THE REGION. MODELS SUGGEST BEST CHANCE OF SHOWERS/THUNDERSTORMS MONDAY MAY BE MAINLY AFTER 18Z...BUT DUE TO TIMING AND AREAL COVERAGE UNCERTAINTIES...WILL NOT MENTION IN THE TAFS AT THIS TIME. EXTENDED AVIATION OUTLOOK...IFR CIGS POSSIBLE TUE MORNING. CHANCE TO SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS...ALONG WITH POSSIBLE LATE NIGHT/EARLY MORNING RESTRICTIONS IN FOG AND/OR LOW CLOUDS...TUESDAY THROUGH FRIDAY. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. &&
Hazardous weather outlook, Jun 2, 4:03 AM EDT, 19 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 403 AM EDT SUN JUN 2 2013 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-030815- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 403 AM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 2, 7:13 PM EDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
713 PM EDT SUN JUN 2 2013
GAZ077-SCZ015-020>022-026>028-030-035>037-041-030000-
AIKEN-BAMBERG-BARNWELL-BURKE-CALHOUN-FAIRFIELD-KERSHAW-LANCASTER-
LEXINGTON-NEWBERRY-ORANGEBURG-RICHLAND-SALUDA-
713 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BURKE...BAMBERG...
FAIRFIELD...KERSHAW...LANCASTER...LEXINGTON...NEWBERRY...RICHLAND...
SALUDA...AIKEN...CALHOUN...ORANGEBURG AND BARNWELL COUNTIES THROUGH
800 PM EDT...
AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONGER THUNDERSTORMS...ALONG A LINE EXTENDING FROM THE LAKE MURRAY
AREA IN THE NORTH TO NEAR WAYNESBORO IN THE SOUTH. THE LINE WAS
MOVING SLOWLY EAST AT 5 TO 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GLOVERVILLE...AIKEN...BARNWELL...BATESBURG...BLACKVILLE...CAYCE...
COLUMBIA...DENMARK...ELGIN...GASTON...HEATH SPRINGS...IRMO...
LANCASTER...LEESVILLE...LEXINGTON...PROSPERITY...RED BANK...
SOUTH CONGAREE...SPRINGDALE...WEST COLUMBIA...WINNSBORO AND FORT
JACKSON.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
SMALL HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&
LAT...LON 3291 8205 3326 8192 3326 8183 3333 8189
3376 8173 3381 8165 3383 8170 3457 8141
3455 8088 3471 8087 3480 8055 3477 8052
3315 8113 3310 8132 3315 8155 3310 8160
3305 8154 3304 8155
TIME...MOT...LOC 2307Z 270DEG 0KT 3427 8131 3300 8190
TTHSpecial weather statement, Jun 2, 8:03 PM EDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
803 PM EDT SUN JUN 2 2013
SCZ015-020>022-026>028-030-037-030100-
AIKEN-CALHOUN-FAIRFIELD-KERSHAW-LANCASTER-LEXINGTON-NEWBERRY-
RICHLAND-SALUDA-
803 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF FAIRFIELD...
KERSHAW...LANCASTER...LEXINGTON...NEWBERRY...RICHLAND...SALUDA...
AIKEN AND CALHOUN COUNTIES THROUGH 900 PM EDT...
AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM LANCASTER IN
THE NORTH TO NEAR GILBERT IN THE SOUTH MOVING EAST AT 5 TO 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BATESBURG...CAYCE...COLUMBIA...ELGIN...GASTON...HEATH SPRINGS...
IRMO...LANCASTER...LEESVILLE...LEXINGTON...LUGOFF...PROSPERITY...
RED BANK...SOUTH CONGAREE...SPRINGDALE...WEST COLUMBIA...
WINNSBORO AND FORT JACKSON...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
SMALL HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&
LAT...LON 3494 8078 3482 8079 3482 8057 3477 8052
3364 8084 3367 8101 3370 8104 3368 8112
3376 8172 3381 8165 3383 8171 3449 8150
3450 8143 3458 8142 3455 8088 3470 8086
3483 8091 3492 8087 3507 8091 3507 8090
TIME...MOT...LOC 0000Z 284DEG 24KT 3445 8129 3366 8160
TTHSpecial weather statement, Jun 2, 9:04 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
904 PM EDT SUN JUN 2 2013
GAZ064-065-SCZ015-020>022-025>028-030-035>037-030200-
AIKEN-BARNWELL-CALHOUN-COLUMBIA-EDGEFIELD-FAIRFIELD-KERSHAW-
LANCASTER-LEXINGTON-NEWBERRY-ORANGEBURG-RICHLAND-RICHMOND-SALUDA-
904 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF RICHMOND...
COLUMBIA...EDGEFIELD...FAIRFIELD...KERSHAW...LANCASTER...LEXINGTON...
NEWBERRY...RICHLAND...SALUDA...AIKEN...CALHOUN...ORANGEBURG AND
BARNWELL COUNTIES THROUGH 1000 PM EDT...
AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM NORTHERN
FAIRFIELD COUNTY IN THE NORTH TO NEAR AUGUSTA IN THE SOUTH MOVING
EAST AT 5 TO 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GLOVERVILLE...AIKEN...BATESBURG...CAMDEN...CAYCE...COLUMBIA...
EDGEFIELD...ELGIN...GASTON...HEATH SPRINGS...IRMO...JOHNSTON...
LANCASTER...LEESVILLE.. .LEXINGTON...NEWBERRY...ORANGEBURG...
PROSPERITY...RED BANK...SALUDA...SOUTH CONGAREE...SPRINGDALE...
ST. MATTHEWS...WEST COLUMBIA...WHITMIRE...WINNSBORO...AUGUSTA...
GROVETOWN...MARTINEZ AND FORT JACKSON...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
SMALL HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&
LAT...LON 3494 8078 3483 8079 3482 8057 3470 8047
3338 8080 3340 8116 3344 8121 3340 8122
3344 8227 3361 8217 3359 8213 3363 8210
3367 8214 3453 8164 3445 8153 3450 8143
3458 8142 3455 8088 3507 8091 3507 8090
TIME...MOT...LOC 0059Z 283DEG 26KT 3459 8129 3329 8113
TTHSpecial weather statement, Jun 2, 10:03 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1003 PM EDT SUN JUN 2 2013
GAZ064-SCZ015-016-018-020>022-025>031-036-037-030300-
AIKEN-CALHOUN-CHESTERFIELD-COLUMBIA-EDGEFIELD-FAIRFIELD-KERSHAW-
LANCASTER-LEE-LEXINGTON-MCCORMICK-NEWBERRY-ORANGEBURG-RICHLAND-
SALUDA-SUMTER-
1003 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLUMBIA...
CHESTERFIELD...EDGEFIELD...FAIRFIELD...KERSHAW...LANCASTER...LEE...
LEXINGTON...MCCORMICK...NEWBERRY...RICHLAND...SALUDA...AIKEN...
CALHOUN...SUMTER AND ORANGEBURG COUNTIES THROUGH 1100 PM EDT...
AT 954 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
LANCASTER TO MARTINEZ...MOVING SOUTHEAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GLOVERVILLE...AIKEN...BATESBURG...CAMDEN...CAYCE...COLUMBIA...
EDGEFIELD...ELGIN...GASTON...HEATH SPRINGS...IRMO...JOHNSTON...
LANCASTER...LEESVILLE...LEXINGTON...LUGOFF... PAGELAND...
PROSPERITY...RED BANK...SALUDA...SOUTH CONGAREE...SPRINGDALE...
ST. MATTHEWS...WEST COLUMBIA...WINNSBORO...EVANS...MARTINEZ AND
FORT JACKSON...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
FREQUENT CLOUD TO GROUND LIGHTNING...
BRIEF HEAVY RAIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&
LAT...LON 3492 8078 3482 8079 3482 8051 3462 7995
3448 8007 3436 8028 3433 8023 3437 8018
3345 8091 3349 8137 3347 8196 3354 8203
3348 8212 3348 8239 3349 8240 3355 8243
3457 8126 3455 8088 3483 8091 3494 8084
TIME...MOT...LOC 0200Z 295DEG 19KT 3484 8076 3354 8207
TTHSpecial weather statement, Jun 2, 10:04 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1004 PM EDT SUN JUN 2 2013
GAZ064-SCZ015-016-018-020>022-025>031-036-037-030300-
AIKEN-CALHOUN-CHESTERFIELD-COLUMBIA-EDGEFIELD-FAIRFIELD-KERSHAW-
LANCASTER-LEE-LEXINGTON-MCCORMICK-NEWBERRY-ORANGEBURG-RICHLAND-
SALUDA-SUMTER-
1004 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLUMBIA...
CHESTERFIELD...EDGEFIELD...FAIRFIELD...KERSHAW...LANCASTER...LEE...
LEXINGTON...MCCORMICK...NEWBERRY...RICHLAND...SALUDA...AIKEN...
CALHOUN...SUMTER AND ORANGEBURG COUNTIES THROUGH 1100 PM EDT...
AT 954 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LANCASTER COUNTY IN THE NORTH TO NEAR
AUGUSTA IN THE SOUTH. THIS LINE WAS MOVING SLOWLY TO THE EAST.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GLOVERVILLE...AIKEN...BATESBURG...CAMDEN...CAYCE...COLUMBIA...
EDGEFIELD...ELGIN...GASTON...HEATH SPRINGS...IRMO...JOHNSTON...
LANCASTER...LEESVILLE...LEXINGTON...LUGOFF... PAGELAND...
PROSPERITY...RED BANK...SALUDA...SOUTH CONGAREE...SPRINGDALE...
ST. MATTHEWS...WEST COLUMBIA...WINNSBORO...EVANS...MARTINEZ AND
FORT JACKSON...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
FREQUENT CLOUD TO GROUND LIGHTNING...
BRIEF HEAVY RAIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&
LAT...LON 3492 8078 3482 8079 3482 8051 3462 7995
3448 8007 3436 8028 3433 8023 3437 8018
3345 8091 3349 8137 3347 8196 3354 8203
3348 8212 3348 8239 3349 8240 3355 8243
3457 8126 3455 8088 3483 8091 3494 8084
TIME...MOT...LOC 0200Z 295DEG 19KT 3484 8076 3354 8207
TTHSpecial weather statement, Jun 2, 11:08 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1108 PM EDT SUN JUN 2 2013
SCZ022-029-030415-
KERSHAW-LEE-
1108 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF KERSHAW AND LEE
COUNTIES THROUGH 1215 AM EDT...
AT 1105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR LUGOFF...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BISHOPVILLE...CAMDEN AND LUGOFF...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PEA SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&
LAT...LON 3420 8021 3418 8079 3430 8082 3436 8078
3445 8032 3444 8033 3439 8029 3436 8028
3433 8024 3433 8023
TIME...MOT...LOC 0308Z 262DEG 16KT 3428 8070The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:03 PM EDT | Special Weather Statement | CAE | Fairfield, Lancaster, Lexington, Richland | 57 min |
| Jun 2, 9:04 PM EDT | Special Weather Statement | CAE | Aiken, Calhoun, Edgefield, Fairfield, Kershaw, Lancaster and 5 more | 56 min |
| Jun 2, 10:03 PM EDT | Special Weather Statement | CAE | Aiken, Calhoun, Chesterfield, Edgefield, Fairfield, Kershaw and 4 more | 57 min |
| Jun 2, 10:04 PM EDT | Special Weather Statement | CAE | Aiken, Calhoun, Chesterfield, Edgefield, Fairfield, Kershaw and 4 more | 56 min |
| Jun 2, 10:49 PM EDT | Areal Flood Advisory | CAE | Aiken | 116 min |
| Jun 2, 11:08 PM EDT | Special Weather Statement | CAE | Kershaw | 67 min |
| Jun 3, 12:03 AM EDT | Flash Flood Warning | CAE | Aiken, Edgefield | 3 hr |
| Jun 3, 6:58 PM EDT | Special Weather Statement | CAE | Clarendon | 32 min |
Nearby
Areal Flood Warnings in South Carolina, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.